MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA MODPROF 360CC SSZ US; SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA MODPROF 360CC SSZ US; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Model Number SSZ-M360
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: broken device.
 
Event or Problem Description
Healthcare professional reported "rupture on the edge" found during implant surgery.The device was not implanted.
 
Event or Problem Description
Hcp reported via allergan sales rep that during implantation surgery kettle funnel was used to place the sizer in and noticed ¿a rupture on the edge where it starts to round up to profile the implant." device was not implanted.Surgery was completed with a backup device.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: broken device: observed an opening in the posterior side assessed as to surgical damage.Additional observations: red particles in the surface of the shell.No further actions are required as the device was implanted.

Brand Name
NATRELLE INSPIRA MODPROF 360CC SSZ US
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15722547
Report Number9617229-2022-19362
Device Sequence Number2920355
Product Code MRD
UDI-Device Identifier10888628045668
UDI-Public10888628045668
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSSZ-M360
Device Catalogue NumberSSZ-M360
Device Lot Number3583143
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date11/03/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale